# SDR HEEA956045

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slat
- Part number: 222035256111
- Condition: Deteriorated
- Location: Horiz Stab
- Part time: 2,582 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT DETERIORATING.
